# SDR 2006UALA00002

- Difficulty date: December 31, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,186 hours, 27,641 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EEL LIGHTS INOP FROM ROW 15 AFT TO AND INCLUDING EEL STRIP IN FRONT OF AFT GALLEY CART STOWAGE COMPARTMENT.
